thumbnail

Rank score and permutation testing alternatives for regression quantile estimates

Journal of Statistical Computation and Simulation

By:
, , and

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Rank score and permutation testing alternatives for regression quantile estimates
Series title:
Journal of Statistical Computation and Simulation
Volume
76
Issue:
4
Year Published:
2006
Language:
English
Description:
p. 331-355
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Statistical Computation and Simulation
First page:
331
Last page:
355
Number of Pages:
25